| Model Number |
H/W INTERNALBRACE LGMNT AUGMNT REPR KIT |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 2/23/2024, it was reported by a sales representative via phone that one of the swivelock anchors from an ar-8978-cp hand/wrist internalbrace implant system pulled out.The surgeon used a suture button and tied it with the other swivelock from the kit, and the case was completed without further issues.This was discovered during a cmc arthroplasty procedure on (b)(6) 2024.The procedure was delayed less than fifteen minutes.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to misaligned insertion; or prying/leveraging the device during use.